# SDR SWIA2017101743746

- Difficulty date: September 11, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 39,184 hours, 33,210 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE. WOW INPUT CAUTION MESSAGE, STEERING INOPERATIVE, WOW OUTPUT FAIL STATUS MESSAGES POSTED.  MESSAGES CLEARED AND OPS CHECKED GOOD.
